Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Loss of erection post penetration. What could be the cause?

I ve been having sex lately with my boyfriend and its all going well until the other day when we were trying to have intercourse he did have an erection but as soon as he penetrated the erection went away, it became soft again. He mentioned something about blaming it on some energy drink that he drank a couple hours earlier. And its the first time that this has happened we tried later on that night like twice but as soon as he penetrated as a couple of seconds passed the erection left it went soft again. Why is that...? he seemed frustrated but not showing
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  1101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the fact that you have stated your boy friend had hard erection before penetration but became flaccid immediately.Do not worry this happens once in a while and mostly due to anxiety.It is not related to consumption of any soft drink.Ask him and help him to allay his anxiety.It will settle down shortly.
Answered: Thu, 10 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor